# SDR 9624882705

- Difficulty date: November 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802EA
- Make and model: Boeing 727225
- Aircraft serial: 22433
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Condition: Failed
- Location: Nr 4 Le Flap
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, THE NR 4 LEADING EDGE SLAT INDICATED STILL DOWN ON SLAT/FLAP RETRACTION.  AIRCRAFT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED THE NR 4 LEADING EDGE SWITCH S-205.  PERFORMED OPERATIONAL CHECK OF SLAT/FLAP INDICATION SYSTEM, OPERATIONAL CHECK OK.
